# SDR DHL2003747502

- Difficulty date: May 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, CABIN INTERIOR AT BS 640 HAS GOUGE AREA BETWEEN STR 16R/17R.  BLENDED DAMAGE AREA FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED DOUBLER REPAIR IAW B-727 SRM 51-40-3 FIG 1.  MATERIAL LOSS 7075 T-6 .063 P/O 9912495 DIM 6 X 7 INCH.  TREATED AND PRIMED AREA AND PART IAW SRM B-727 51-10-2 AND INSTALLED IAW B-727 SRM 51-40-3 FIG 1.
